I had my surgery done in Mexico so I cant follow up with my plastic surgeon I been having trouble getting a plastic surgeon to look at my nose because they didnt do the surgery. Im looking for a doctor who can help me, I really want to get injections to help with the swelling.
Need Steriod Injections in my Nose Following Primary Rhinoplasty? (photo)
Doctor Answers (5)
Coticosteroid Injections After Rhinoplasty
Corticosteroid (Kenalog) injections are not that effective if you are close to a year post surgery.
I encourage you to seek a consultation with a surgeon who has extensive experience in revisions as they are more delicate than primary rhinoplasties.
Best of luck to you and thank you for your questions.
Web reference: http://www.DrSajjadian.com
Postoperative kenalog injections after rhinoplasty
Kenalog or steroid injections may help with the swelling if judiciously placed in the right concentration and right area. That being said if too much is injected depression of the skin can result or some skin atrophy. I would consult with a facial plastic surgeon in your area for follow-up knowing there may be some charges involved. Good luck.
Need steroids after rhinoplasty
Whether you could use an injection of steroid depends on how long ago your surgery was. Steroids can be helpful after rhinoplasty in certain situations, especially in cases where it looks like scar tissue is forming.
Visit with an experienced rhinoplasty surgeon in your area to see if it looks like a steroid injection would be helpful.
Web reference: http://www.drlamperti.com/facial-plastic-surgery/rhinoplasty
You might also like...
I am very sorry that you are having trouble with your rhinoplasty. All of the details are best spent consulting an American Cosmetic Surgeon. In the USA you will find help by contacting the American Academy of Cosmetic Surgery.
Steriod Injections in my Nose Following Primary Rhinoplast
Steroid injections in the nose are most effective when done soon after the procedure and is only to reduce the scar formation particularly in patients with thick nasal skin.
Web reference: http://www.cosmetcisurgery4you.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.